# SDR SWIA2020030348968

- Difficulty date: February 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LH INBD FLAP CENTER OTBD LEADING EDGE VANE CAP    (C-CHECK) RO 2/28/2020   BLENDED LH INBD FLAP CENTER OTBD LEADING EDGE VANE CAP REF CRJ200 SRM. ORIGINAL THICKESS 0.050", REMAINING THICKNESS 0.00", 100% MATERIAL LOSS. FOUND TO BE OUT OF LIMITS. REPLACED LH INBD FLAP CENTER OTBD LEADING EDGE VANE CAP REF CRJ 200 SRM/ BOMBARDIER DWG.
